Hölder Continuity of Solutions of Elliptic Systems.
Manuscripta mathematica, Tome 5 (1971), pp. 299-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__5_154076,
author = {Kjell-Ove Widman},
title = {H\"older {Continuity} of {Solutions} of {Elliptic} {Systems.}},
journal = {Manuscripta mathematica},
pages = {299--308},
year = {1971},
volume = {5},
zbl = {0223.35044},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__5_154076/}
}
Kjell-Ove Widman. Hölder Continuity of Solutions of Elliptic Systems.. Manuscripta mathematica, Tome 5 (1971), pp. 299-308. http://geodesic.mathdoc.fr/item/MM2_1971__5_154076/